# SDR UALA2011041101757

- Difficulty date: April 11, 2011
- Submitted: May 5, 2011
- Operation: Air carrier
- Aircraft: N210UA
- Make and model: Boeing 777222
- Aircraft serial: 30216
- Aircraft time: 40,067 hours, 8,805 cycles
- Engine: Pwa PW4077
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Fmu
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE DID NOT SHUT DOWN WHEN FUEL LEVER PLACED IN CUT OFF PER CREW.  ACP MAT TEST ON FMU TEST IS GOOD.  ACP CLEANED AND RE-SECURED FMU CONNECTOR J3.  ACP RT ENG RUN ENG SEVERAL TIMES ENG SHUTDOWN WITH FUEL CUTOFF.  OPS CHECK IS NORMAL.
